# SDR DALA2019110766469

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 8,218 hours, 2,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6087808) DURING INSPECTION FOUND EMERGENCY ISLE LIGHT ON SEAT AT ROW 35 INOPERATIVE. FOUND PUSHED BACK PIN ON LIGHT ASSY CONNECTOR. REINSERTED & OPS CHECK GOOD. REF B737 WDM 33-51.
